Artículos de revistas
Representation type of Jordan algebras
Fecha
2011Registro en:
ADVANCES IN MATHEMATICS, v.226, n.1, p.385-418, 2011
0001-8708
10.1016/j.aim.2010.07.003
Autor
KASHUBA, Iryna
OVSIENKO, Serge
SHESTAKOV, Ivan
Institución
Resumen
The problem of classification of Jordan bit-nodules over (non-semisimple) finite dimensional Jordan algebras with respect to their representation type is considered. The notions of diagram of a Jordan algebra and of Jordan tensor algebra of a bimodule are introduced and a mapping Qui is constructed which associates to the diagram of a Jordan algebra J the quiver of its universal associative enveloping algebra S(J). The main results are concerned with Jordan algebras of semi-matrix type, that is, algebras whose semi-simple component is a direct sum of Jordan matrix algebras. In this case, criterion of finiteness and tameness for one-sided representations are obtained, in terms of diagram and mapping Qui, for Jordan tensor algebras and for algebras with radical square equals to 0. (c) 2010 Elsevier Inc. All rights reserved.
Ítems relacionados
Mostrando ítems relacionados por Título, autor o materia.
-
Identidades graduadas em álgebras não-associativas
Silva, Diogo Diniz Pereira da Silva e -
Estructura de álgebra de Poisson de la cohomología de ciertas álgebras de Lie nilpotentes
Gutierrez, Gonzalo Emanuel Matías (2022-07-29)Si g es un álgebra de Lie, la cohomología H**(g) tiene una estructura de súper-álgebra de Poisson con producto asociativo súper-conmutativo V y un súper-corchete de Lie {-,-} que se compatibiliza con el producto \vee en ... -
Introdução elementar às álgebras Clifford 'CL IND.2' 'CL IND. 3'
Resende, Adriana Souza